# SDR SWAA2021021122816

- Difficulty date: October 9, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A9401
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS887 BETWEEN RBL21 TO LBL8.1 AND WL156 AFT CARGO COMPARTMENT / REPLACED STRAP LOCATED BS887 BTW RBL21 TO LBL8.1 AND WL 156 AFT CARGO IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A9401 SHEET 3 REV C
